000 00781 a2200229 4500
005 20250517140904.0
264 0 _c20180430
008 201804s 0 0 eng d
022 _a1522-9602
024 7 _a10.1007/s11538-017-0247-8
_2doi
040 _aNLM
_beng
_cNLM
100 1 _aZheng, Qi
245 0 0 _aToward a Unique Definition of the Mutation Rate.
_h[electronic resource]
260 _bBulletin of mathematical biology
_cApr 2017
300 _a683-692 p.
_bdigital
500 _aPublication Type: Journal Article
650 0 4 _aBacteria
650 0 4 _aMutation
650 0 4 _aMutation Rate
773 0 _tBulletin of mathematical biology
_gvol. 79
_gno. 4
_gp. 683-692
856 4 0 _uhttps://doi.org/10.1007/s11538-017-0247-8
_zAvailable from publisher's website
999 _c26892666
_d26892666